# SDR VNAA20240524008

- Difficulty date: April 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 69057421059
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR - BLEED DETECTION LOOP BRACKET FASTENER HOLE ELONGATED IN LH #3 SLAT ACCOMPLISH PERMANENT REPAIR PER EA 21-C9-57-141 REV C.     BLEED DETECTION LOOP BRACKET FASTENER HOLE ELONGATED IN LH #3 SLAT WAS REPAIRED PER REO 690-57-42-1059 REV. -- AND EA 21-C9-57-141 REV. C. SECTION III PERMANENT REPAIR
